On generalized absolute summability factors
Küçük Resim Yok
Tarih
2008
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
In this paper, a general theorem on | A, ? |k-summability factors which generalize a theorem of Savaş [E. Savaş, On a recent result on absolute summability factors, Appl. Math. Lett. 18 (2005) 1273-1280] on | A |k-summability factors has been proved. © 2006 Elsevier Ltd. All rights reserved.
Açıklama
Anahtar Kelimeler
Absolute summability, Summability factors
Kaynak
Nonlinear Analysis, Theory, Methods and Applications
WoS Q Değeri
Q1
Scopus Q Değeri
N/A
Cilt
68
Sayı
2